# SDR 2012FA0000181

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: General aviation
- Aircraft: N67MT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 254
- Aircraft time: 6,956 hours, 4,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MY20212608811
- Condition: Worn
- Location: Cockpit
- Part time: 6,956 hours, 4,070 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PILOT SEAT SLID AFT AFTER TAKEOFF.  PILOT NOTED A CLICK AS SEAT LATCH PIN ENGAGED.  DISASSEMBLY REVEALED BOTH SEAT TRACKS HAD WEAR MARKS BETWEEN HOLES DOWN CENTERLINE OF TRACK AND LATCH PINS HAD BEEN GROUND TO A CONICAL TAPER. NEW PINS ARE CYLINDRICAL WITH NO TAPER OTHER THAN A SLIGHTLY ROUND END. INSTALLATION INSTRUCTIONS DO NOT ALLOW MODIFICATION OF PINS. WHEN NEW PINS WERE INSTALLED ONLY ONE WOULD ENGAGE AT A TIME. SEAT WAS CHECKED FOR SQUARE AND ALSO TRIED IN OTHER AIRCRAFT TO CONFIRM IT WAS NOT RELATED TO PROBLEM. SEAT TRACKS WERE 1/2 HOLE OUT OF ALIGNMENT FROM SQUARE. NEW TRACKS WERE INSTALLED WITH PROPER ALIGNMENT TO SEAT TRACK PINS. ACFT RECORDS RESEARCH AND WEAR OF ALL PARTS INDICATED THIS WAS ORIGINAL FACTORY INSTALLATION.
